MathSciNet Relay Station
MathSciNet bibliographic data
MR813443 60J05 (60J15)
Rogers, L. C. G. Recurrence of additive functionals of Markov chains. Sankhyā Ser. A 47 (1985), no. 1, 47–56.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement